# SDR ABXA050326

- Difficulty date: November 28, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 44,027 hours, 43,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 39240271
- Condition: Corroded
- Location: Bs 648
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LONGERON 30 END CAP AFT OF PRESSURE BULKHEAD TO FS 648 APPROXIMATELY LEFT KEEL AREA.  REMOVED AND REPLACED END CAPS IAW DC9 SRM.
